RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2015, Issue 2, Pages 3–6 (Mi uzeru17)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Pair of lines and maximal probability

A. G. Gasparyan

Yerevan State University

Abstract: In this paper we consider two independent and identically distributed lines, which intersect a planar convex domain $\mathbf{D}.$ We evaluate the probability $P_ {  \mathbf{D}},$ for the lines to intersect inside $\mathbf{D}$.
Translation invariant measures generating random lines is obtained, under which $P_ {\mathbf{D}}$ achieves its maximum for a disc and a rectangle. It is also shown that for every $p$ from the interval $[0, 1/2]$ and for every square there are measures generating random lines such that $P_ {  \mathbf{D}}=p.$

Keywords: random line, convex domain, translation invariant measure.

Full text: PDF file (133 kB)
References: PDF file   HTML file
MSC: Primary 60D05; Secondary 52A22; 53C65
Received: 11.05.2015
Accepted:29.05.2015
Language:

Citation: A. G. Gasparyan, “Pair of lines and maximal probability”, Proceedings of the YSU, Physical and Mathematical Sciences, 2015, no. 2, 3–6

Citation in format AMSBIB
\Bibitem{Gas15}
\by A.~G.~Gasparyan
\paper Pair of lines and maximal probability
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2015
\issue 2
\pages 3--6
\mathnet{http://mi.mathnet.ru/uzeru17}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru17
  • http://mi.mathnet.ru/eng/uzeru/y2015/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Gasparyan, Orientation dependent chord length distribution and covariogram for bounded convex bodies, Abstract of dissertation submitted for the degree of candidate of phys-math sciences Specialty: A.01.05 "Probability theory and mathematical statistics", Yerevan, 2016, 17 pp.
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:70
    Full text:15
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020